# SDR CALA2015070694052

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 60,353 hours, 7,209 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Gasket
- Condition: Blown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

PRIOR TO PUSHBACK, FLIGHT CREW EXPERIENCED AN APU FIRE WARNING, RED LIGHT AT HANDLE & EICAS MSG & AURAL WARNING.  SUBSEQUENTLY FOLLOWED BY AN APU FIRE EXTINGUISHER AUTO-DISCHARGE, BOTTLE DISCHARGE LIGHT & APU SHUTDOWN.  20 MINUTES AFTER INITIAL ALARM THE WARNINGS WERE AGAIN ANNUNCIATED.  AT THIS TIME THE FIRST OFFICER PULLED THE APU FIRE HANDLE & TWISTED IT LEFT TO DISCHARGE BOTTLE AS PRECAUTION, NO EVIDENCE OF FIRE.  WHILE ACCOMPLISHING APU INSPECTION, FOUND THE COMBUSTION CHAMBER DRAIN VLV GASKET BLOWN OUT.  DRAIN VLV LOOSE.  THIS WOULD CAUSE VERY HOT AIR TO BLOW ONTO FIRE LOOPS WHICH ARE LOCATED IN CLOSE PROXIMITY.
